You are not currently logged in.
Access your personal account or get JSTOR access through your library or other institution:
If You Use a Screen ReaderThis content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
On the Admissible Rules of Intuitionistic Propositional Logic
The Journal of Symbolic Logic
Vol. 66, No. 1 (Mar., 2001), pp. 281-294
Published by: Association for Symbolic Logic
Stable URL: http://www.jstor.org/stable/2694922
Page Count: 14
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Preview not available
We present a basis for the admissible rules of intuitionistic propositional logic. Thereby a conjecture by de Jongh and Visser is proved. We also present a proof system for the admissible rules, and give semantic criteria for admissibility.
The Journal of Symbolic Logic © 2001 Association for Symbolic Logic